# SDR SWIA201642152

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 32,015 hours, 30,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD DUE TO A GEAR DISAGREE.  NOSE GEAR STAYED DOWN AND LOCKED.  R & R THE NLG SELECTOR VALVE IAW AMM.  PERFORMED SEVERAL GEAR SWINGS IAW SRM. GEAR PERFORMED NORMALLY, NO FURTHER MESSAGES NOTED AT THIS TIME. LEAK CHECK GOOD.
